# SDR AWXA200600124

- Difficulty date: January 18, 2006
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N675AW
- Make and model: Airbus A320-232
- Aircraft serial: 2405
- Aircraft time: 3,201 hours, 1,233 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Safety Valve
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF CREW REPORTED THAT AFTER GEAR RETRACTION ALL 3 DOORS REMAINED OPEN, HAD THREE GREENS AND THREE REDS.  CYCLED GEAR TWICE THEN HAD 3 GREENS BUT GEAR DOORS WERE OPEN.  CREW RETURNED TO LAX AND LANDED WITH NO NLG STEERING.  MX R & R BOTH LGCIU'S, LANDING GEAR CONTROL LEVER 6GA AND HYDRAULIC CONTROL RELAY 48GA.  AIRCRAFT FERRIED TO PHX FOR FURTHER MX.  R & R SAFETY VALVE 2630GM AND SELECTOR VALVE MANIFOLD, 2524GM.  FOUND BLOCK "A" CONNECTOR ON LGCIU 2 BROKEN.  REPLACED BLOCK "A" CONNECTOR ON LGCIU 2 ALONG WITH ALL PINS AND SOCKETS FROM LGCIU 1 AND 2 TO 40GA.  PASSED FCF FOR GEAR DOOR DISCREPANCY BUT FAULTED LGCIU 2 AND REVERSER 2.  LGCIU 2 WAS REPLACED AND PASSED FCF.
